Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Lefschetz fibrations on compact Stein surfaces: erratum

Selman Akbulut and Burak Ozbagci

Geometry & Topology 5 (2001) 939–945

Correction to Geometry & Topology 5 (2001) 319–334

arXiv: math.GT/0012239

Abstract

Sections 3 and 4 of “Lefschetz fibrations on compact Stein surfaces” [Geometry and Topology 5 (2001) 319–334] contained errors due to insufficient care with framing conventions. This note corrects these errors. The following material is a verbatim substitute for half of section 3 and section 4 starting at the heading “General case” on page 330.

Keywords
Lefschetz fibration, Stein surface, open book decomposition
Mathematical Subject Classification 2000
Primary: 57R55
Secondary: 57R65, 57R17, 57M50
References
Forward citations
Publication
Published: 12 December 2001
Authors
Selman Akbulut
Department of Mathematics
Michigan State University
Michigan 48824
USA
Burak Ozbagci
Department of Mathematics
Michigan State University
Michigan 48824
USA